# SDR ASAA2013120596639

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 491 hours, 168 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Module
- Condition: Malfunctioned
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIGITAL DISPLAYS, BOTH LAND ALT WINDOW AND CRUISE ALT WINDOW, ON CABIN PRESSURE CONTROLLER BLINK ON/OFF CONSTANTLY, ALSO WILL NOT DIM.  ACFT GROUNDED.  REMOVED P5-6 CABIN PRESSURE CONTROL MODULE REF TASK 21-31-02-000-801 AND INSPECTED ELECTRICAL CONNECTIONS.  ALL OK.  REINSTALLED P5-6 CABIN PRESSURE CONTROL MODULE REF TASK 21-31-02-400-801 AND RESET C/BS. MODULE LIGHTING DISPLAY NOW OPS NORMAL.  SUSPECT FAULTY CONTACT/CONNECTION REPAIRED DURING REMOVAL AND REPLACEMENT PROCESS.
